# SDR K3HA980081

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 30718P1GPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY PATH LIGHT OUT AT SEAT AREA 18/19.  RELAMPED PER MM 33-59-00, OPS CHECK OK.
